0
We're unable to sign you in at this time. Please try again in a few minutes.
Retry
We were able to sign you in, but your subscription(s) could not be found. Please try again in a few minutes.
Retry
There may be a problem with your account. Please contact the AMA Service Center to resolve this issue.
Contact the AMA Service Center:
Telephone: 1 (800) 262-2350 or 1 (312) 670-7827  *   Email: subscriptions@jamanetwork.com
Error Message ......
Correspondence |

Torsemide-Induced Pseudoporphyria

Alicia Pérez-Bustillo, MD; Pedro Sánchez-Sambucety, MD; Óscar Suárez-Amor, MD; Manuel Angel Rodríiguez-Prieto, MD
Arch Dermatol. 2008;144(6):812-813. doi:10.1001/archderm.144.6.812.
Text Size: A A A
Published online

Extract

Pseudoporphyria is an infrequent blistering skin disease. The occurrence of this entity has been attributed to exposure to UV radiation, chronic kidney failure associated or not with dialysis, and use of multiple drugs including diuretics.1 To our knowledge, torsemide has not been reported as a cause of pseudoporphyria; likewise, cross-reaction with furosemide had been suspected theoretically but not observed in any patient.

Figures in this Article

Sign in

Create a free personal account to sign up for alerts, share articles, and more.

Purchase Options

• Buy this article
• Subscribe to the journal

First Page Preview

View Large
First page PDF preview

Figures

Place holder to copy figure label and caption
Figure 1.

Bullae, crusts, erosions, and hypopigmented scars on the backs of the hands.

Graphic Jump Location
Place holder to copy figure label and caption
Figure 2.

Photomicrograph of lesional skin biopsy specimen demonstrating blood vessels in the papillary dermis with reduplication of the basal membrane (periodic acid-Schiff–diastase stain, original magnification ×20).

Graphic Jump Location

Tables

References

Correspondence

CME
Meets CME requirements for:
Browse CME for all U.S. States
Accreditation Information
The American Medical Association is accredited by the Accreditation Council for Continuing Medical Education to provide continuing medical education for physicians. The AMA designates this journal-based CME activity for a maximum of 1 AMA PRA Category 1 CreditTM per course. Physicians should claim only the credit commensurate with the extent of their participation in the activity. Physicians who complete the CME course and score at least 80% correct on the quiz are eligible for AMA PRA Category 1 CreditTM.
Note: You must get at least of the answers correct to pass this quiz.
You have not filled in all the answers to complete this quiz
The following questions were not answered:
Sorry, you have unsuccessfully completed this CME quiz with a score of
The following questions were not answered correctly:
Commitment to Change (optional):
Indicate what change(s) you will implement in your practice, if any, based on this CME course.
Your quiz results:
The filled radio buttons indicate your responses. The preferred responses are highlighted
For CME Course: A Proposed Model for Initial Assessment and Management of Acute Heart Failure Syndromes
Indicate what changes(s) you will implement in your practice, if any, based on this CME course.
Submit a Comment

Multimedia

Some tools below are only available to our subscribers or users with an online account.

Web of Science® Times Cited: 2

Sign in

Create a free personal account to sign up for alerts, share articles, and more.

Purchase Options

• Buy this article
• Subscribe to the journal

Related Content

Customize your page view by dragging & repositioning the boxes below.

Articles Related By Topic
Related Collections
PubMed Articles
Torsemide-induced pseudoporphyria. Arch Dermatol 2008;144(6):812-3.
Jobs
brightcove.createExperiences();